# SDR CALA2020021600436

- Difficulty date: February 14, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 37,747 hours, 13,006 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A SYSTEM HYDRAULIC FAILED.  BOTH A PUMPS LOW PRESSURE AD QUANTIT Y ZERO FOUND HYD LINE IN THE LEFT WHEEL WELL P/N# AS116-08-0260 FAILED. REMOVED AND REPLACED LINE OPS AND LEAK CHECKED GOOD. OK FOR SERVICE. REMOVED AND REPLACED CASE DRAIN FILTER, NO DEBRIS NOTED. ALSO SERVICED "A" SYSTEM  TO WITHIN SERVICEABLE LIMITS.
